RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2003, Issue 4, Pages 86–91 (Mi adm394)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

Dynamics of finite groups acting on the boundary of homogenous rooted tree

Zbigniew Szaszkowski

Institute of Mathematics, Silesian University of Technology, ul. Kaszubska 23, 44–100 Gliwice, Poland

Abstract: Criterion of embedding of finite groups into the automorphism groups of a homogenous rooted tree of a spherical index $n$ is formulated. The sets of natural numbers which are the lengths of all orbits of finite groups acting on the boundary of tree are described.

Keywords: automorphisms of trees, homogenous rooted trees, finite groups acting on a tree.

Full text: PDF file (188 kB)

Bibliographic databases:
MSC: 20B25, 20F32, 05C05
Language:

Citation: Zbigniew Szaszkowski, “Dynamics of finite groups acting on the boundary of homogenous rooted tree”, Algebra Discrete Math., 2003, no. 4, 86–91

Citation in format AMSBIB
\Bibitem{Sza03}
\by Zbigniew~Szaszkowski
\paper Dynamics of finite groups acting on the boundary of homogenous rooted tree
\jour Algebra Discrete Math.
\yr 2003
\issue 4
\pages 86--91
\mathnet{http://mi.mathnet.ru/adm394}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070404}
\zmath{https://zbmath.org/?q=an:1068.20029}


Linking options:
  • http://mi.mathnet.ru/eng/adm394
  • http://mi.mathnet.ru/eng/adm/y2003/i4/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hejczyk T., Urbanczyk M., Pustelny T., Jakubik W., “Numerical and Experimental Analysis of the Response of a Saw Structure With Wo3 Layers on Action of Carbon Monoxide”, Arch. Acoust., 40:1 (2015), 19–24  crossref  isi  elib  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:89
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019